# SDR SIMA200204201

- Difficulty date: February 11, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3013017
- Part serial: 1281
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT SEATS 1A, 3A, 4A, 6A, AND 7A TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE EMERGENCY LIGHT POWER SUPPLY UNIT IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
